Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    16
  • views
    9349

16 Days Post Accutane

ItsAllGoodFellas

681 views

1st month 60mg/day

2nd month 80mg/day

So i was doing my 2nd course of accutane and only did 40 days of it for various reasons. In the past 28 days i only got a little dot on my cheek, and i stopped accutane 16 days ago and my face is still scaly and ashy, my lips are still a bit swollen and i have this dry skin itch below my lower lips that won't go away, i have to slather that small part like crazy during night and when i wake up it's dry.

I haven't seen my dermatologist in over a month but i've decided to stop it, i just couldn't handle it this time. The side effects were stronger than the first time. The first time i took it my face was never scaly or ashy, just smooth. Who knows if my acne is gone but the fact that i havent been getting it despite me getting drunk and not washing my face, despite me having dust all over it (i had a construction project last month). WHO KNOWS!

I got my blood test done yesterday and will see my dermatologist just to verify everything is okay and ask her questions.

Anyway you people were of no help. I get 100+ views for each post and each time i've asked for advice or experiences and people just stop by and never comment.



2 Comments


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×